| Catalog Number |
3910-500-512 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the tip of the inserter broke off, leaving fragments in the patient's bone.
Additional Manufacturer Narrative
The customer confirmed that the device will not be returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: inserter broken, material fragmentation.Probable root cause: application.Excessive force impacting inserter.Movement of guide out of orientation to pilot hole.Use of wrong drill.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description